The use of adaptive grids of irregular structure for computing discontinuous solutions with an improved order of accuracy
Differencialʹnye uravneniâ, Tome 32 (1996) no. 7, pp. 976-985
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1996_32_7_a14,
author = {A. V. Neledova and V. F. Tishkin},
title = {The use of adaptive grids of irregular structure for computing discontinuous solutions with an improved order of accuracy},
journal = {Differencialʹnye uravneni\^a},
pages = {976--985},
year = {1996},
volume = {32},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1996_32_7_a14/}
}
TY - JOUR AU - A. V. Neledova AU - V. F. Tishkin TI - The use of adaptive grids of irregular structure for computing discontinuous solutions with an improved order of accuracy JO - Differencialʹnye uravneniâ PY - 1996 SP - 976 EP - 985 VL - 32 IS - 7 UR - http://geodesic.mathdoc.fr/item/DE_1996_32_7_a14/ LA - ru ID - DE_1996_32_7_a14 ER -
%0 Journal Article %A A. V. Neledova %A V. F. Tishkin %T The use of adaptive grids of irregular structure for computing discontinuous solutions with an improved order of accuracy %J Differencialʹnye uravneniâ %D 1996 %P 976-985 %V 32 %N 7 %U http://geodesic.mathdoc.fr/item/DE_1996_32_7_a14/ %G ru %F DE_1996_32_7_a14
A. V. Neledova; V. F. Tishkin. The use of adaptive grids of irregular structure for computing discontinuous solutions with an improved order of accuracy. Differencialʹnye uravneniâ, Tome 32 (1996) no. 7, pp. 976-985. http://geodesic.mathdoc.fr/item/DE_1996_32_7_a14/